Differential and Integral Equations

Optimal boundary control and new Riccati equations for highly damped second-order equations

R. Triggiani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 1109-1144.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267724

Mathematical Reviews number (MathSciNet)
MR1270122

Zentralblatt MATH identifier
0817.49006

Subjects
Primary: 49K20: Problems involving partial differential equations
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 34H05: Control problems [See also 49J15, 49K15, 93C15] 47N70: Applications in systems theory, circuits, and control theory 49N35: Optimal feedback synthesis [See also 93B52]

Citation

Triggiani, R. Optimal boundary control and new Riccati equations for highly damped second-order equations. Differential Integral Equations 7 (1994), no. 3-4, 1109--1144. https://projecteuclid.org/euclid.die/1370267724


Export citation